MathSciNet Relay Station
MathSciNet bibliographic data
MR2371485 60G55 (60K40 82C22)
Panchenko, Dmitry; Talagrand, Michel On one property of Derrida-Ruelle cascades. C. R. Math. Acad. Sci. Paris 345 (2007), no. 11, 653–656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement